# SDR DL72S991038

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF AT DFW DUE TO NR 1 ENGINE EGT FLUCUATION SPEED 70 KTS.  TIGHTENED TWO JUNCTIONS AND REPLACED INDICATOR, RAN ENGINE.
